# SDR AALA980816

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RT SIDE OF DOGHOUSE BET WALKING PANEL AND MIDDLE CHORD ANGLE STATION 300 AT RBL 15.  REMOVED CORROSION, INSTALLED REPAIR STRAP PER ESO 11697, DATED 16 APR 98.  (M)
